I'll be praying for you and Pebbles in my thoughts and prayers.
Pumpkin, Max and Linda
From: Voula Augerinos [mailto:catwoman1@...
Sent: Thursday, October 19, 2000 10:38 PM
Subject: Re: [feline-heart] Re: Diltiazem--Voula
Hi there Jeanne,
another positive and hopeful message. Thank you. And thank you for
saying that the anxiety eases. Yes I have noticed Pebbles has been a bit
less active lately. I also thought that because over the past few months
before Sachie died, that it was because Sachie was sick, because she used
to get Pebbles to play with her. I think that is true, because before
Pebbles would tear around a million miles an hour chasing Sachie. But I
also think that her heart could be a factor too. Well everyone, I am soon
to give Pebbles her first tablet (one quarter of a propranolol). Wish us
well. I think Pebbles will be okay, but I am going to need something
Love, Voula and Pebbles and my Beautiful Angel Sachie.
> From: Jeanne Warner <jwarner310@...>
> To: firstname.lastname@example.org
> Subject: [feline-heart] Re: Diltiazem--Voula
> Date: Friday, 20 October , 2000 12:28 PM
> I too have a cat, Dom, who is 5 years old and was diagnosed with HCM
> almost 1 year ago. He takes Diltiazem and Enalarpril. We did try baby
> aspirin for him but had to discontinue it because it caused him to
> throw up most every day. He has had 2 ultrasounds so far and the
> second 1 showed that there has been no farther deterioration and his
> heart rate was lower. The Enlarpril was added after the second
> ultrasound and we will return for the next ultrasound in January. I
> will be anxious to see if there have been any changes. We do see our
> regular vet in between the cardiologist check ups. She did a chem
> profile to check for renal function and it was fine. So, all has been
> going very well for Dom since his diagnosis. We have noticed that he
> became alot more active after being on the meds. He stated running
> and jumping again. Cardiologist says it is because he feels better.
> We all live with the fear of blood clots, kidney problems etc. but it
> does become less stressful as the time goes by. At first, I just
> watched him waiting for something bad to happen but now we know that
> we are doing everything we can for him and that is all that we can
> do. Of course this is easier to say when he has been doing so well.
> It does help if you have a good vet that you trust and a good
> cardiologist. Dom and I are lucky to have both!
> Good luck to you and Pebbles,
> Jeanne & Dom
> --- In email@example.com, "Jonathan Rosenberg" <jr40@r...>
> > > -----Original Message-----
> > > From: Melinda Bruno [mailto:brunobaby@a...]
> > > Sent: Thursday, October 19, 2000 10:54 AM
> > > To: firstname.lastname@example.org
> > > Subject: [feline-heart] Re: Diltiazem--Voula
> > > The cardiologist recommended enalapril (Vasotec), which is an ACE
> > > Inhibitor.
> > This is the same drug as enacard, which is what Lynx takes.
> > > If you've heard that this drug is not recommended for kidney
> > > patients, it's because it "cuts" the communication between
> > > the heart and the kidneys. Meaning that the kidneys yell "more
> > > blood!" and the heart doesn't hear them. This means less work
> > > for the heart, which is good for a heart patient, but could be
> > > bad for the kidneys.
> > I asked our vet about this a few weeks agio. She said that when
> > was first introduced, this was everyone's fear. But she said that
> > latest research had shown that the drug actually appears to be less
> > troublesome for the kidneys than ohter treatments.
> > Just another data point ...
> > > --Melinda and Pongo
> > --
> > JR
> > & Tabby (RB), Licorice, Tigger, Lynx
> To unsubscribe from this group, send an email to:
To unsubscribe from this group, send an email to: